# SDR 98ZZZX4182

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N245AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120075
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 12044540001
- Condition: Cracked
- Location: Windscreen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, WINDSHIELD CENTER POST ATTACH SUPPORT FITTINGS ARE INSPECTED IAW ASA EO-120-53-0021.  THE UPPER SUPPORT FITTING WAS FOUND CRACKED ON THE LEFT SUPPORT LEG FROM THE BOLT ATTACHMENT HOLE AFT THROUGH THE LEG.  THIS IS A DIFFICULT AREA TO COMPLETE A VISUAL AND/OR DYE PENETRANT INSPECTION.  SUBMITTER RECOMMENDED AN EDDY CURRENT INSPECTION BE COMPLETED ON THE WINDSHIELD CENTER POST FITTINGS.
